# SDR CA140313008

- Difficulty date: March 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 11,752 hours
- Engine: Pwa JT15D5
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 99142684
- Condition: Unserviceable
- Location: Fuel Storage
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING SINGLE POINT REFUELING, FUEL LEAKED OUT OF THE LT NACA VENT. FOUND THE LT VENT FLOAT VALVE FAILED CLOSED.  THE SCREW ATTACHING THE VALVE FLAP TO THE FLOAT HAD COME LOOSE.  SERVICEABLE VENT FLOAT VALVE, PN 9914268-4, SN 397, REMOVED FROM ACFT, INSTALLED IAW MODEL MM, REV 30, 28-11-03 , REV 23 AND FAILED VALVE ROUTED FOR REPAIR.
